# SDR MWEA99269

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 592031504
- Condition: Out Of Limits
- Location: Bs 506
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 AT STATION 506 IS BLENDED OUT OF LIMITS.  MTC FABRICATED AND INSTALLED NEW LONGERON.
